Piriton Syrup 100ml

KSh320.00

PIRITON

Buy on MYDAWA

Category:

Piriton Syrup contains chlorpheniramine. Each 5 ml of syrup contains 2 mg of chlorpheniramine maleate. It is is indicated for symptomatic control of all allergic conditions responsive to antihistamines including hay fever vasomotor rhinitis urticaria angioneurotic oedema food allergy drug and serum reactions insect bites. Also indicated for the symptomatic relief of itch associated with chickenpox.

Reviews

There are no reviews yet.

Be the first to review “Piriton Syrup 100ml”

Your email address will not be published.

Shopping Cart